# SDR C2XA11SH096

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Aircraft time: 24,015 hours, 12,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK - LT SKIN HAS CRACKS AROUND 4 RIVETS.  REPAIRED SKIN IAW EC5330-02432.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
